RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 4, Pages 39–48 (Mi vuu187)  

This article is cited in 4 scientific papers (total in 4 papers)

MECHANICS

Dynamics of a wheeled carriage on a plane

A. V. Borisova, S. G. Lutsenkob, I. S. Mamaeva

a Institute of Computer Science, Udmurt State University, Izhevsk, Russia
b Udmurt State University, Izhevsk, Russia

Abstract: The paper deals with the problem of motion of a wheeled carriage on a plane in the case where one of the wheeled pairs is fixed. In addition, the case of motion of a wheeled carriage on a plane in the case of two free wheeled pairs is considered.

Keywords: nonholonomic constraint, dynamics of the system, wheeled carriage.

Full text: PDF file (354 kB)
References: PDF file   HTML file
UDC: 531.3
MSC: 37J60
Received: 03.12.2010

Citation: A. V. Borisov, S. G. Lutsenko, I. S. Mamaev, “Dynamics of a wheeled carriage on a plane”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 4, 39–48

Citation in format AMSBIB
\Bibitem{BorLutMam10}
\by A.~V.~Borisov, S.~G.~Lutsenko, I.~S.~Mamaev
\paper Dynamics of a~wheeled carriage on a~plane
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 4
\pages 39--48
\mathnet{http://mi.mathnet.ru/vuu187}


Linking options:
  • http://mi.mathnet.ru/eng/vuu187
  • http://mi.mathnet.ru/eng/vuu/y2010/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Berestova, N. E. Misyura, E. A. Mityushov, “Kinematicheskoe upravlenie dvizheniem kolesnykh transportnykh sredstv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 254–266  mathnet  elib
    2. Alejandro Bravo-Doddoli, Luis C. García-Naranjo, “The Dynamics of an Articulated $n$-trailer Vehicle”, Regul. Chaotic Dyn., 20:5 (2015), 497–517  mathnet  crossref  mathscinet  zmath
    3. Alexey V. Borisov, Ivan S. Mamaev, “Symmetries and Reduction in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  mathnet  crossref  mathscinet  zmath
    4. Borisov A., Kilin A., Mamaev I., “Invariant Submanifolds of Genus 5 and a Cantor Staircase in the Nonholonomic Model of a Snakeboard”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930008  crossref  mathscinet  zmath  isi  scopus
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:197
    Full text:100
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020